# SDR UALA2012050402634

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 52,866 hours, 6,696 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 263BC1013
- Part serial: 51
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER APU MESSAGE.  REPLACED APU CHARGER AND BATTERY PER MM, CKS OKAY.
